# SDR UIEA200700194

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG LT LOWER SPAR CHORDS (SIDE COWL HINGE AREA) AFT AREA FOUND DAMAGED.  DAMAGED WEB REPAIRED AS PER BOEING MSG 1-308420578-2.
